Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications


CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

Print
ISSN
0174-4747
See all formats and pricing
More options …
Volume 28, Issue 4

Issues

An example concerning islands of meromorphic functions and their derivatives

Andreas Sauer
Published Online: 2009-09-25 | DOI: https://doi.org/10.1524/anly.2008.0927

Abstract

We show that Hayman´s theorem on the value distribution of meromorphic functions and their derivatives cannot be translated in a one-to-one fashion to the terms which are used in Ahlfors´ theory of covering surfaces. This answers a question in [2].

Keywords: Ahlfors theory; Haymans theorem

About the article

* Correspondence address: FH Dortmund, FB Maschinenbau, Sonnenstr. 96, Mathematik/(Datenverarbeitung, 44047 Dortmund, Deutschland,


Published Online: 2009-09-25

Published in Print: 2008-12-01


Citation Information: Analysis International mathematical journal of analysis and its applications, Volume 28, Issue 4, Pages 445–447, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.2008.0927.

Export Citation

Comments (0)

Please log in or register to comment.
Log in